American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Sh. Kaliman and M. Zaidenberg. A Tranversality Theorem for Holomorphic Mappings and Stability of Eisenman-Kobayashi Measures. Trans. Amer. Math. Soc. 348 (1996) 661-672. MR 1321580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Masahiro Shiota. Approximation theorems for Nash mappings and Nash manifolds . Trans. Amer. Math. Soc. 293 (1986) 319-337. MR 814925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Selman Akbulut and Henry C. King. A relative Nash theorem . Trans. Amer. Math. Soc. 267 (1981) 465-481. MR 626484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1